# SDR ASAA0843736

- Difficulty date: October 29, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP UPPER SURFACE DELAMINATED ON OUTBOARD END.  REMOVED DAMAGED AREA.  BOND REPAIRED WITH REPAIR PARTS PER SRM 51 70 10.
